Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 8, 2017, 2:51 AM CST. It took effect at Feb 9, 2017, 12:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2017, 2:51 AM CST (08:51 UTC)
- In effect from
- Feb 9, 2017, 12:00 AM CST
- Expired
- Feb 9, 2017, 6:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
019 WHUS73 KMKX 080851 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 AM CST WED FEB 8 2017 ...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY... .HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI TODAY THROUGH THURSDAY. THIS WILL PUT THE NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT AS LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY. LMZ643>646-081700- /O.CAN.KMKX.SC.Y.0013.000000T0000Z-170208T1500Z/ /O.NEW.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 251 AM CST WED FEB 8 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY MIDNIGHT TONIGHT WITH A FEW GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
7 follow-up statements
270 WHUS73 KMKX 081516 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 916 AM CST WED FEB 8 2017 ...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY... .HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI TODAY THROUGH THURSDAY. THIS WILL PUT THE NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT AS LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY. LMZ643>646-082330- /O.CON.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 916 AM CST WED FEB 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY MIDNIGHT TONIGHT WITH A FEW GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
505 WHUS73 KMKX 082046 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 246 PM CST WED FEB 8 2017 ...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY... .HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI THROUGH THURSDAY. THIS WILL PUT THE NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT AS LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY. LMZ643>646-090500- /O.CON.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 246 PM CST WED FEB 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST THURSDAY... * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS BY MIDNIGHT TONIGHT WITH A FEW GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
208 WHUS73 KMKX 090310 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 910 PM CST WED FEB 8 2017 ...BRISK NORTHWEST WINDS TONIGHT THROUGH THURSDAY... .HIGH PRESSURE OVER THE NORTHERN PLAINS WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI THROUGH THURSDAY. THIS WILL PUT THE NEARSHORE AREA WITHIN A TIGHTENING PRESSURE GRADIENT TONIGHT AS LOW PRESSURE MOVES UP THE EAST COAST OF THE U.S. EXPECT BRISK NORTHWEST WINDS LATER THIS EVENING THROUGH THURSDAY. LMZ643>646-091115- /O.CON.KMKX.SC.Y.0014.170209T0600Z-170210T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 910 PM CST WED FEB 8 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WINDS: NORTHWEST WINDS INCREASING TO 15 TO 25 KNOTS AROUND MIDNIGHT TONIGHT WITH A FEW GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
689 WHUS73 KMKX 090901 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 301 AM CST THU FEB 9 2017 ...BRISK NORTHWEST WINDS TODAY... .HIGH PRESSURE WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI TODAY...BRINGING BRISK NORTHWEST WINDS TO THE AREA. THE HIGH WILL THEN SLIDE EAST ACROSS THE OHIO RIVER VALLEY...RESULTING IN DIMINISHING WINDS BY MID TO LATE AFTERNOON. BRISK SOUTHERLY WINDS WILL RETURN ON FRIDAY...WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY BEING MET AGAIN. LMZ643>646-091715- /O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 301 AM CST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE THIS AFTERNOON. * WAVES: BUILDING TO 1 TO 3 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
584 WHUS73 KMKX 090953 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 AM CST THU FEB 9 2017 ...BRISK NORTHWEST WINDS TODAY...GALES POSSIBLE FRIDAY... .HIGH PRESSURE WILL GRADUALLY SLIDE SOUTHEAST TOWARD MISSOURI TODAY...BRINGING BRISK NORTHWEST WINDS TO THE AREA. THE HIGH WILL THEN SLIDE EAST ACROSS THE OHIO RIVER VALLEY...RESULTING IN DIMINISHING WINDS BY MID TO LATE AFTERNOON. BRISK SOUTHERLY WINDS WILL RETURN ON FRIDAY...WITH THE POTENTIAL OF WINDS REACHING GALE FORCE LEVELS FOR A TIME. OTHERWISE...ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED. LMZ643>646-091800- /O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/ /O.NEW.KMKX.GL.A.0002.170210T1500Z-170211T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 AM CST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE THIS AFTERNOON. WINDS BECOMING SOUTHERLY TONIGHT AND INCREASE RAPIDLY TO 15 TO 30 KNOTS ON FRIDAY. WINDS MAY REACH GALE FORCE LEVELS FOR A TIME ON FRIDAY. * WAVES: BUILDING TO 1 TO 3 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX
870 WHUS73 KMKX 091542 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 942 AM CST THU FEB 9 2017 ...BRISK NORTHWEST WINDS TODAY...GALES POSSIBLE FRIDAY... .HIGH PRESSURE WILL GRADUALLY SLIDE TOWARD THE CENTRAL MISSISSIPPI VALLEY REGION THIS AFTERNOON...BRINGING BRISK NORTHWEST WINDS TO THE AREA. THE HIGH WILL THEN SLIDE EAST ACROSS THE OHIO RIVER VALLEY...RESULTING IN DIMINISHING WINDS BY LATE AFTERNOON. BRISK SOUTHERLY WINDS WILL RETURN ON FRIDAY...WITH THE POTENTIAL OF WINDS REACHING GALE FORCE LEVELS FOR A BRIEF TIME. OTHERWISE...ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED. LMZ643>646-092345- /O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/ /O.CON.KMKX.GL.A.0002.170210T1500Z-170211T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 942 AM CST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS: NORTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE THIS AFTERNOON. WINDS BECOMING SOUTHERLY TONIGHT AND INCREASE RAPIDLY TO 15 TO 30 KNOTS ON FRIDAY. WINDS MAY REACH GALE FORCE LEVELS FOR A BRIEF TIME ON FRIDAY. * WAVES: 1 TO 3 FEET TODAY...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HENTZ WWW.WEATHER.GOV/MKX
579 WHUS73 KMKX 092049 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 249 PM CST THU FEB 9 2017 ...BRISK WEST WINDS...GALES POSSIBLE FRIDAY... .HIGH PRESSURE WILL GRADUALLY SLIDE TOWARD THE CENTRAL MISSISSIPPI VALLEY REGION INTO THIS EVENING...BRINGING BRISK WEST WINDS TO THE AREA. THE HIGH WILL THEN SLIDE EAST ACROSS THE OHIO RIVER VALLEY. BRISK SOUTHERLY WINDS WILL RETURN ON FRIDAY...WITH THE POTENTIAL OF WINDS REACHING GALE FORCE LEVELS FOR A BRIEF TIME. OTHERWISE...ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED. LMZ643>646-100500- /O.CON.KMKX.SC.Y.0014.000000T0000Z-170210T0000Z/ /O.CON.KMKX.GL.A.0002.170210T1500Z-170211T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 249 PM CST THU FEB 9 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... * WINDS: WEST WINDS 15 TO 25 KNOTS...DIMINISHING BY LATE THIS AFTERNOON OR EARLY THIS EVENING. WINDS BECOMING SOUTHERLY TONIGHT AND INCREASE RAPIDLY TO 15 TO 30 KNOTS ON FRIDAY. WINDS MAY REACH GALE FORCE LEVELS FOR A BRIEF TIME ON FRIDAY. * WAVES: 1 TO 3 FEET...HIGHEST WAVES TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 2:28 AM CST, 23 minutes earlier.
Area forecast discussion, Feb 8, 2:28 AM CST, 23 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
228 AM CST Wed Feb 8 2017
.TODAY AND TONIGHT...Forecast confidence is high.
We'll be stuck between high pressure over the northern and central
plains and low pressure to the east. The resulting northwest flow
will be cold compared to the mild conditions of the last few days. A
quick moving system producing snow over Iowa and Illinois will
remain south of the border today. We'll stay on the cloudy side
through the day, with some clearing possible tonight as the ridge
pushes in.
.THURSDAY AND FRIDAY...Forecast Confidence...Medium to High
High pressure will move overhead on Thursday, bringing some
sunshine but at the cost of colder temperatures. Below normal
highs in the teens are expected across the forecast area.
Milder air will return quickly Thursday night into Friday as the
high departs. Some light snow is possible with the warm advection,
but models are keeping this mainly north of the forecast area.
Could see a little snow clip the northeast forecast area later
Thursday night into Friday morning.
.SATURDAY AND SUNDAY...Forecast Confidence...Medium
Models in decent agreement showing low pressure passing by to the
south Saturday into Saturday night. There are certainly
differences with strength/timing/placement of the low, but models
generally painting out the same story. Even with the low going by
to the south, temps look fairly mild across southern Wisconsin.
Models not showing a lot of precip with this system Sat afternoon
into Sunday morning, but looking like a good chance that much of
it would fall as rain. Could see a little snow mix in, but no
signs of anything accumulating at this time.
.MONDAY AND TUESDAY...Forecast Confidence...High
Consensus of models suggest high pressure and continued above
normal temperatures early next week.
&&
.AVIATION/12Z TAFS/...
VFR CIGS should return to southern Wisconsin by around 12z this
morning. Drier air is working in as high pressure over the northern
plains holds stationary with low pressure off to our south and east.
This puts us in a persistent and cold northwest to north flow
through the TAF period.
&&
.MARINE...
High pressure holding nearly stationary over the northern and
central plains will bring a persistent northwest to north wind to
the nearshore waters today through Thursday. Winds and waves have
fallen below small craft advisory criteria for today, so will cancel
it early. However, those winds increase again tonight as the
pressure gradient tightens up. Will hoist another small craft
advisory running from midnight tonight through the afternoon on
Thursday.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...SMALL CRAFT ADVISORY from midnight tonight to 6 PM CST Thursday
for LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...Davis
Thursday THROUGH Tuesday...DDVHazardous weather outlook, Feb 7, 8:49 PM CST, 6 hours 2 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Milwaukee/Sullivan WI 849 PM CST Tue Feb 7 2017 WIZ046-047-051-052-056>060-062>072-081200- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 849 PM CST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...Tonight Temperatures dropping below freezing with areas of wet pavement and sidewalks could cause slippery conditions. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-081200- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 849 PM CST Tue Feb 7 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...Tonight A Small Craft Advisory is in effect tonight into Wednesday morning for brisk northwest winds in the wake of a cold front. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Winds and waves will approach small craft advisory conditions for Friday and Sunday. MRC www.weather.gov/mkx
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.